The classification of nonlinear similarities over (Equation presented)

Sylvain Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger, James E. West

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)51-57
Number of pages7
JournalBulletin of the American Mathematical Society
Volume22
Issue number1
DOIs
StatePublished - 1990

Fingerprint

Similarity

Keywords

  • Equivariant h-cobordisms
  • Equivariant Lipschitz manifolds
  • G-surgery
  • Non-lineary similarity

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

The classification of nonlinear similarities over (Equation presented). / Cappell, Sylvain; Shaneson, Julius L.; Steinberger, Mark; Weinberger, Shmuel; West, James E.

In: Bulletin of the American Mathematical Society, Vol. 22, No. 1, 1990, p. 51-57.

Research output: Contribution to journalArticle

Cappell, Sylvain ; Shaneson, Julius L. ; Steinberger, Mark ; Weinberger, Shmuel ; West, James E. / The classification of nonlinear similarities over (Equation presented). In: Bulletin of the American Mathematical Society. 1990 ; Vol. 22, No. 1. pp. 51-57.
@article{1ff0bdc82f904787a322ac17a0e22b1a,
title = "The classification of nonlinear similarities over (Equation presented)",
keywords = "Equivariant h-cobordisms, Equivariant Lipschitz manifolds, G-surgery, Non-lineary similarity",
author = "Sylvain Cappell and Shaneson, {Julius L.} and Mark Steinberger and Shmuel Weinberger and West, {James E.}",
year = "1990",
doi = "10.1090/S0273-0979-1990-15837-9",
language = "English (US)",
volume = "22",
pages = "51--57",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - The classification of nonlinear similarities over (Equation presented)

AU - Cappell, Sylvain

AU - Shaneson, Julius L.

AU - Steinberger, Mark

AU - Weinberger, Shmuel

AU - West, James E.

PY - 1990

Y1 - 1990

KW - Equivariant h-cobordisms

KW - Equivariant Lipschitz manifolds

KW - G-surgery

KW - Non-lineary similarity

UR - http://www.scopus.com/inward/record.url?scp=84968518233&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968518233&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-1990-15837-9

DO - 10.1090/S0273-0979-1990-15837-9

M3 - Article

VL - 22

SP - 51

EP - 57

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 1

ER -